# SDR C2XA05TY029

- Difficulty date: March 20, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 15,423 hours, 13,458 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523121407
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE LOWER SKIN SUPPORT BRACKET BETWEEN STR 21L AND 21R ON FR21 HAS ELONGATED HOLES.  MAINTENANCE PERFORMED REPAIR WITH TWO INTERNAL L ANGLE DOUBLERS ON FR 21 BETWEEN STR 21L AND 21R.  ALODINED, PRIMED AND INSTALLED IAW EC5310-01328 AND EMB 135/145 CPM 51-21-04/05.
